CSpace

Browse/Search Results:  1-10 of 37 Help

Selected(0)Clear Items/Page:    Sort:
Observability Criteria for Boolean Networks 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2022, 卷号: 67, 期号: 11, 页码: 6248-6254
Authors:  Yu, Yongyuan;  Meng, Min;  Feng, Jun-E;  Chen, Ge
Favorite  |  View/Download:41/0  |  Submit date:2023/02/07
Observability  Symmetric matrices  Probabilistic logic  Germanium  Boolean functions  Aerospace electronics  Upper bound  Boolean control network (BCN)  nonaugmented method  observability  probabilistic Boolean network (PBN)  
State feedback stabilization of generic logic systems via Ledley antecedence solution 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2021, 页码: 11
Authors:  Jia, Yingzhe;  Cheng, Daizhan;  Feng, Jun-e
Favorite  |  View/Download:109/0  |  Submit date:2021/10/26
Boolean control networks  Ledley antecedence solutions  state feedback stabilization  semitensor product  
Self-Triggered Scheduling for Boolean Control Networks 期刊论文
IEEE TRANSACTIONS ON CYBERNETICS, 2021, 页码: 11
Authors:  Meng, Min;  Xiao, Gaoxi;  Cheng, Daizhan
Favorite  |  View/Download:110/0  |  Submit date:2022/04/02
Probabilistic logic  Lyapunov methods  Switches  Stability criteria  Scheduling  Manganese  Genetics  Boolean control networks (BCNs)  Lyapunov function  self-triggered scheduling  semitensor product  
Completeness and normal form of multi-valued logical functions 期刊论文
JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, 2020, 卷号: 357, 期号: 14, 页码: 9871-9884
Authors:  Cheng, Daizhan;  Liu, Zequn;  Qi, Hongsheng
Favorite  |  View/Download:117/0  |  Submit date:2021/01/14
A Note on Strongly Almost Disjoint Families 期刊论文
NOTRE DAME JOURNAL OF FORMAL LOGIC, 2020, 卷号: 61, 期号: 2, 页码: 227-231
Authors:  Shen, Guozhen
Favorite  |  View/Download:106/0  |  Submit date:2020/06/30
strongly almost disjoint family  cardinality  finite-to-one function  axiom of choice  
Matrix expression of Shapley values and its application to distributed resource allocation 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2019, 卷号: 62, 期号: 2, 页码: 11
Authors:  Wang, Yuanhua;  Cheng, Daizhan;  Liu, Xiyu
Favorite  |  View/Download:134/0  |  Submit date:2019/03/05
semi-tensor product of matrices  Shapley value  matrix formula  distributed resource allocation  
Recent Results on Constructing Boolean Functions with (Potentially) Optimal Algebraic Immunity Based on Decompositions of Finite Fields 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2019, 卷号: 32, 期号: 1, 页码: 356-374
Authors:  Liu Zhuojun;  Wu Baofeng
Favorite  |  View/Download:113/0  |  Submit date:2019/04/02
Additive decomposition  algebraic immunity  Boolean function  multiplicative decomposition  Tu-Deng conjecture  
matrixexpressionofshapleyvaluesanditsapplicationtodistributedresourceallocation 期刊论文
中国科学信息科学英文版, 2019, 卷号: 062, 期号: 002, 页码: 42
Authors:  Yuanhua WANG;  Daizhan CHENG;  Xiyu LIU
Favorite  |  View/Download:129/0  |  Submit date:2020/01/10
recentresultsonconstructingbooleanfunctionswithpotentiallyoptimalalgebraicimmunitybasedondecompositionsoffinitefields 期刊论文
journalofsystemsscienceandcomplexity, 2019, 卷号: 32, 期号: 1, 页码: 356
Authors:  Liu Zhuojun;  Wu Baofeng
Favorite  |  View/Download:124/0  |  Submit date:2020/01/10
Existence of solution to parabolic equations with mixed boundary condition on non-cylindrical domains 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 265, 期号: 6, 页码: 2648-2670
Authors:  Kim, Tujin;  Cao, Daomin
Favorite  |  View/Download:168/0  |  Submit date:2018/07/30
Parabolic equation  Non-cylindrical domain  Mixed boundary condition  Existence